Dr Mark Grant
MA (Edin), PhD (Manc)
Dr Grant joined the University of Aberdeen as a Lecturer in 2014, having previously been a Research Associate at Durham University and a Lecturer at the Universities of Edinburgh, Nottingham and Newcastle-upon-Tyne. He was promoted to Senior Lecturer in 2018.
Dr Grant is interested in Algebraic and Differential Topology and their applications, particularly to Robotics.
Page 2 of 4 Results 11 to 20 of 35
Symmetrized topological complexityJournal of Topology and Analysis, vol. 11, no. 2, pp. 387-403Contributions to Journals: Articles
An upper bound for topological complexityTopology and its Applications, vol. 255, pp. 109-125Contributions to Journals: Articles
Hopf invariants, topological complexity, and LS-category of the cofiber of the diagonal map for two-cell complexesTopological complexity and related topics. Grant, M., Lupton, G., Vandembroucq, L. (eds.). American Mathematical Society pp. 133-150, 18 pages.Chapters in Books, Reports and Conference Proceedings: Conference Proceedings
Topological Complexity and Related Topics: Mini-Workshop Topological Complexity and Related Topics February 28–March 5, 2016 Mathematisches Forschungsinstitut Oberwolfach, Oberwolfach, GermanyVol. 702, American Mathematical Society. 176 pagesBooks and Reports: Books
Topological complexity of subgroups of Artin's braid groupsTopological complexity and related topics. Grant, M., Lupton, G., Vandembroucq, L. (eds.). American Mathematical SocietyChapters in Books, Reports and Conference Proceedings: Chapters (Peer-Reviewed)
Realizing homology classes up to cobordismOsaka Journal of Mathematics, vol. 54, no. 4, pp. 801-805Contributions to Journals: Articles
The Poincaré-Hopf Theorem for line fields revisitedJournal of Geometry and Physics, vol. 117, pp. 187-196Contributions to Journals: Articles
New lower bounds for the topological complexity of aspherical spacesTopology and its Applications, vol. 189, pp. 78-91Contributions to Journals: Articles
A mapping theorem for topological complexityAlgebraic & Geometric Topology, vol. 15, no. 3, pp. 1643-1666Contributions to Journals: Articles
Homologies are infinitely complexTopological Methods in Nonlinear Analysis, vol. 45, no. 1, pp. 55-62Contributions to Journals: Articles